# SDR UIEA2024050900373

- Difficulty date: May 7, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 84,132 hours, 16,843 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EMERGENCY EXIT DOOR  MAKES NOISE ABOVE 10K FEET, REQUIRES REPOSITIONING( FOUND DOOR SEAL DAMAGED. R/R RH FWD OVERWING EMERGENCY DOOR SEAL IAW AMM 52-09-03, OPS CHECK GOOD. PRESSURIZED A/C IAW AMM 5-51-24-782-001, NO LEAKAGE. )
